# SDR QXEA2013022700504

- Difficulty date: February 27, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FR 116 S24S HAS CORROSION. REMOVED STRINGER SPLICE IAW SRM REV 12 51-42-05-02-01.  INSTALLED REPLACEMENT STRINGER SPLICE IAW SRM (R12) 51-42-05-02-01 & 51-40-15-02-01.
